# SDR MASA2010030600193

- Difficulty date: March 6, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 16,236 hours, 12,603 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Stuck
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES STUCK AIRCRAFT WILL NOT MOVE.  RE-SECURED NR 2 QD, OPS CHECK GOOD.
